| Model Number |
DVFB1D4 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient received inappropriate high voltage therapy and anti-tachycardia pacing (atp) for atrial tachycardia/atrial fibrillation (af) with fast ventricular response that was detected as ventricular fibrillation (vf).The implantable cardioverter defibrillator (icd) remains in use.It was also reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) for two or more high rate non sustained episodes, sensing integrity counter (sic) and a warning triggered for low rv pacing impedance.The rv lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.